I started Trulicity Mon night, today is Thurs. I also take 1000 mg on Metformin. My blood sugars are in the 200-300 range even fasting. I started the .75 dose. Side effects are tolerable.
mmandy; it should be working it may take awhile along with all the other stuff you do to control your blood sugar,remember you give yourself the shot once a week and at the same time so mark it down and don't forget I would give it a few times to see if it gets any better or call the doctor or nurse this is so new there is not alot of information other than it's a once a week shot for type 2 diabetes.and you are on the starting dose remember it's only good for 14 days before having to use new one depending on which one yu have. Just curious what would your blood sugar run prior to this new medications was it about the same? just for my info. and never shoot yourself in the same place twice in a roll. more questions call the nurse but I really would like to know what your B/S WAS prior to this first shot. if it is the same then you do want to call the office. have a great day test often.as told.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 2 answers
Metformin - I am about to start taking Meformin- 500 G. If I will experience side effects when will?
Posted 12 Jan 2014 • 1 answer
Posted 27 Jan 2015 • 2 answers
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Posted 2 Jan 2016 • 2 answers
Posted 9 Apr 2016 • 0 answers